# SDR DALA2023030301614

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 21,408 hours, 2,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3509, DOOR 1R EXTERIOR EMER LIGHT INOP. CORRECTIVE ACTION: REPLACED DOOR 1R EMERGENCY EVACUATION LIGHT UNIT. (LP 4044578)
